# SDR AWXA200601344

- Difficulty date: July 13, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765200
- Condition: Corroded
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER SILL BEAM LOCATED ON FLOOR STRUCTURE OF BULK CARGO COMPARTMENT OF FRAME 61 + 9.5" - Y 680.  PERMANENT REPAIR PERFORMED ON LOWER SILL BEAM LOCATED ON FLOOR STRUCTURE OF BULK CARGO COMPARTMENT ON FRAME 61 + 9.5 -Y 680 IAW SRM A320 IAW 53-41-49 PAGE 217 FIG 203.
